Boundedness of Product Type Pseudodifferential Operators on Spaces of Besov Type

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper we consider pseudodifferential operators associated with symbols satisfying estimates of product type, and give some sufficient conditions for the operators to be bounded on BESOV spaces and on TRIEBEL—LIZORKIN spaces of product type corresponding to the above estimates. In the proof we use the characterization of these spaces by approximation by entire functions.

Original languageEnglish
Pages (from-to)297-315
Number of pages19
JournalMathematische Nachrichten
Volume133
Issue number1
DOIs
Publication statusPublished - 1987
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Boundedness of Product Type Pseudodifferential Operators on Spaces of Besov Type'. Together they form a unique fingerprint.

  • Cite this